Arkansas, 2025

Tornadoes and Flash Flooding in Arkansas, May 19, 2025

May 19, 2025 · NWS TSA · 19 events in 6 counties and zones

Severe thunderstorms developed over central Oklahoma along and ahead of a dry line during the afternoon of the 19th, as an upper level disturbance approached the Southern Plains. These thunderstorms moved northeast off the dry line and across portions of northwestern Arkansas during the evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2.8 million
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Severe thunderstorms developed over central Oklahoma along and ahead of a dry line during the afternoon of the 19th, as an upper level disturbance approached the Southern Plains. These thunderstorms moved northeast off the dry line and across portions of northwestern Arkansas during the evening hours. The atmosphere east of the dry line across northwestern Arkansas became very unstable during the afternoon and evening, and this instability combined with strong deep-layer and low-level wind shear, resulted in the development of a severe squall line. Multiple tornadoes and large hail up to quarter size occurred with these thunderstorms across portions of northwestern Arkansas. Locally heavy rainfall also produced some flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 19, 5:22 PM CST, 52 minutes earlier. Its key messages:

  • Issued at 247 PM CDT Sun May 17 2025
  • Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
  • Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
  • Cooler and drier weather for the middle of next week.
  • Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 5:22 PM CST, 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
622 PM CDT Mon May 19 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025

  - Severe thunderstorms likely today through early tonight. All
    severe hazards are possible including large to very large hail
    (2+ inches), tornadoes (potentially strong), and damaging
    wind gusts (70-80 mph).

  - Elevated flash flood potential for much of eastern Oklahoma
    and northwest Arkansas. Flood Watch remains in effect until 7
    AM tomorrow.

  - Cooler and drier weather for the middle of next week.

  - Increasing thunderstorm chances by late Wednesday and through
    the end of the week.

&&

.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025

Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.

With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.

Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.

&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025

Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.

&&

.AVIATION...
(00Z TAFS)
Issued at 614 PM CDT Mon May 19 2025

Scattered strong to severe thunderstorms are possible for all
terminals the next few hours, bringing large hail, high winds,
heavy rain, lightning, and even potentially a tornado. The most
likely impacts will be in northwest Arkansas. In general, storm
coverage will begin to wind down in a few hours across eastern
Oklahoma, then into northwest Arkansas in the early overnight
hours. No additional storms will occur once they clear out on
Tuesday.

Ceilings of 2-3 kft will develop during any storms, and again
overnight for some areas, especially in northwest Arkansas. Lower
visibility is also expected at times during storms but should lift
after storms diminish. Winds will be breezy out of the south
through the early overnight hours, then shift to west or northwest
into Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  77  54  83 /  70   0   0  10
FSM   67  80  56  87 /  90  10   0   0
MLC   63  79  56  86 /  80   0   0   0
BVO   56  76  49  80 /  80   0   0  10
FYV   61  76  52  83 / 100  20   0  10
BYV   62  75  53  79 /  90  20   0  10
MKO   62  75  54  82 /  90   0   0  10
MIO   60  73  50  76 /  90  20   0  10
F10   61  77  54  83 /  80   0   0   0
HHW   66  78  56  84 /  70   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
     067>076.

AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...06
Hazardous weather outlook, May 19, 4:24 PM CST, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 PM CDT Mon May 19 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 PM CDT Mon May 19 2025

...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
    RISK...Elevated.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Mainly Southeast of Interstate 44.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread severe weather is expected to continue into tonight as
multiple rounds of thunderstorms impact the region. Large
instability and shear will support supercells capable of all
severe hazards, including potentially high impact severe hazards
such as very large hail, damaging wind gusts, and numerous
tornadoes.

Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region, especially to the southeast of
Interstate 44.

The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas later this evening and
overnight as a cold front moves through the region from northwest
to southeast.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY through SUNDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms may also again
lead to heavy rainfall and flooding concerns for some locations.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 19, 4:33 PM CST, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
533 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     Tstm Wnd Dmg     2 SE Bartlesville       36.73N 95.95W
05/19/2025                   Washington         OK   Public

&&

JDS
Local storm report, May 19, 4:58 PM CST, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
558 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Tstm Wnd Gst     1 W Mazie               36.10N 95.39W
05/19/2025  E60 MPH          Mayes              OK   Emergency Mngr

            Thunderstorm wind gust estimated to 60 mph
            at 428 and 630rd in Choteau.

&&

JDS
Special weather statement, May 19, 5:12 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 PM CDT Mon May 19 2025

ARZ001-192345-
Benton AR-
612 PM CDT Mon May 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BENTON COUNTY
THROUGH 645 PM CDT...

At 612 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Bentonville, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Garfield...                       Northwest Arkansas Regional Air...
Hill Top...                       Highfill...
Vaughn...                         Bentonville...
Hiwasse...                        Pea Ridge...
Avoca...                          Miller...
Gateway...                        Bella Vista...
Centerton...                      Rogers...

This includes Interstate 49 between mile markers 84 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Arkansas.

&&

LAT...LON 3623 9434 3637 9443 3650 9433 3650 9387
TIME...MOT...LOC 2312Z 218DEG 37KT 3638 9429

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, May 19, 5:45 PM CST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
645 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Tstm Wnd Gst     2 SW Wilburton          34.90N 95.33W
05/19/2025  M58 MPH          Latimer            OK   Mesonet

            Measured thunderstorm wind gust of 58 mph at
            the Wilburton Mesonet.

&&

JDS
Local storm report, May 19, 5:51 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
651 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     Hail             2 W Burbank             36.69N 96.77W
05/19/2025  M1.25 Inch       Osage              OK   Public

&&

JDS
Local storm report, May 19, 5:58 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
658 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Tstm Wnd Gst     1.2 WNW Webbers Falls   35.52N 95.15W
05/19/2025  M63 MPH          Muskogee           OK   Mesonet

            A measured thunderstorm wind gust occurred
            at the Webbers Falls Mesonet.

&&

JDS

The radar

The Western Arkansas radar (KSRX), 68 km away, was scanning. The volume nearest the first event began at 00:11 UTC.

Open the radar archive at this moment

Event by event

10 tornado, 6 flash flood, 3 hail. Local standard time, as filed.

Tornado, Washington

When
May 19, 6:14 PM CST to 6:16 PM CST
Where
Washington County, 4.89 mi WNW of Marrow to 3.37 mi WNW of Marrow
Rating
EF1
Path length
1.9 mi
Path width
2,200 yd
Reported by
NWS Storm Survey
Coordinates
35.886, -94.515

This is the second segment of a two segment tornado. The tornado moved into Washington County northwest of Dutch Mills, and moved east-northeast across Highway 59 before dissipating. It uprooted numerous trees, and produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph.

Tornado, Washington

When
May 19, 6:14 PM CST to 6:22 PM CST
Where
Washington County, 4.62 mi SSW of Summers to 0.56 mi SSE of Clyde
Rating
EF1
Path length
7.4 mi
Path width
1,000 yd
Reported by
NWS Storm Survey
Coordinates
35.922, -94.521

This is the second segment of a two segment tornado. The tornado developed near Snake Mountain and moved east-southeast, and then turned to the southeast crossing Salem Springs Road, Highway 59, Bush Valley Road, and then moved along Highway 45 for a time before dissipating east of Clyde. Trees were uprooted and large tree limbs were snapped along the path. It produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph.

Tornado, Washington

When
May 19, 6:20 PM CST to 6:32 PM CST
Where
Washington County, 0.8 mi SW of Lincoln to 3.61 mi NW of West Fork
Rating
EF1
Path length
11.6 mi
Path width
900 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
35.941, -94.429

This tornado developed along W South Street and moved across the south side of Lincoln. It moved east-northeast until it crossed County Road 438, then moved east. The tornado crossed Hogeye Road, turning northeast before dissipating east of Highway 265. The tornado damaged homes, several severely, uprooted or snapped numerous trees, snapped power poles, and destroyed outbuildings. It produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in the tornado was 100 to 110 mph.

Tornado, Washington

When
May 19, 6:21 PM CST to 6:23 PM CST
Where
Washington County, 1.52 mi E of Lincoln to 2.47 mi E of Lincoln
Rating
EF1
Path length
1 mi
Path width
500 yd
Reported by
NWS Storm Survey
Coordinates
35.953, -94.393

This tornado developed north of Highway 62, and moved east for a short time. A tornadic debris signature was noted for two minutes from the KSRX WSR-88D. The tornado uprooted trees. Based on this damage, maximum estimated wind in the tornado was 90 to 100 mph.

Tornado, Washington

When
May 19, 6:29 PM CST to 6:46 PM CST
Where
Washington County, 3.02 mi SW of (Fyv)fayetteville Ar to 1.66 mi WNW of Tuttle
Rating
EF2
Path length
13.6 mi
Path width
1,100 yd
Property damage
$1.0 million
Reported by
NWS Storm Survey
Coordinates
35.969, -94.208

This tornado developed along SW Campbell Road, west of I-49, where trees were snapped and uprooted. It moved northeast across I-49, severely damaging a metal building structure, and then turned to the east across the southern portion of Drake Field. It then turned east-northeast, crossing Highway 16 and dissipated near Combs Bell Road. Numerous trees were snapped or uprooted along the path of this tornado, industrial buildings and homes and businesses were damaged, many power poles were snapped, and outbuildings were destroyed. The tornado produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in the tornado was 115 to 125 mph.

Flash Flood, Benton

When
May 19, 6:38 PM CST to 9:38 PM CST
Where
Benton County, 2 mi E of Centerton to 1.24 mi W of Bentonville Muni Arp
Cause
Heavy Rain
Reported by
Public
Coordinates
36.350, -94.244

Several streets were reported flooded in Centerton.

Flash Flood, Washington

When
May 19, 6:40 PM CST to 9:30 PM CST
Where
Washington County, 1 mi SE of Fayetteville to 0.83 mi SE of Fayetteville
Cause
Heavy Rain
Reported by
Public
Coordinates
36.060, -94.157

Several streets were reported flooded in Fayetteville.

Tornado, Sebastian

When
May 19, 6:44 PM CST to 6:59 PM CST
Where
Sebastian County, 2.25 mi S of Enterprise to 1.13 mi ESE of Central City
Rating
EF1
Path length
12.9 mi
Path width
1,000 yd
Property damage
$1.5 million
Reported by
NWS Storm Survey
Coordinates
35.238, -94.437

This is the second segment of a two segment tornado. The tornado moved into Sebastian County west of Bonanza and moved northeast toward White Bluff. It was weak between Highway 112, across the north side of Bonanza, to just west of Highway 71, with mostly small trees uprooted and large tree limbs snapped in that segment of the path. It strengthened as it approached Highway 71, where trees were uprooted or snapped. The tornado then moved across Fort Chaffee, where 40 buildings were damaged, and trees were snapped or uprooted, and then turned east-northeast, dissipating before crossing Highway 22. It produced a tornadic debris signature from the KSRX WSR-88D. Based on this damage, maximum estimated wind in this segment of the tornado was 100 to 110 mph.

Hail, Sebastian

When
May 19, 6:50 PM CST
Where
Sebastian County, 2.16 mi S of Enterprise
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
35.239, -94.423

Quarter size hail was reported in Bonanza.

Flash Flood, Washington

When
May 19, 6:50 PM CST to 9:30 PM CST
Where
Washington County, 2 mi NW of Fayetteville to 1.9 mi NW of Fayetteville
Cause
Heavy Rain
Reported by
Public
Coordinates
36.090, -94.195

Portions of N Shiloh Drive were flooded.

Tornado, Madison

When
May 19, 6:54 PM CST to 7:10 PM CST
Where
Madison County, 2.75 mi SE of Whitener to 1.38 mi WSW of Marble
Rating
EF1
Path length
14.3 mi
Path width
900 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
36.089, -93.849

This tornado developed just east of CR 7505, along CR 7500 where trees were uprooted and large tree limbs were snapped. The tornado moved northeast, then turned to the east-southeast along CR 7755. After crossing CR 7855, the tornado moved east across the north side of Huntsville, and continued moving just south of Highway 412 until it dissipated after crossing CR 2315. The tornado snapped and uprooted numerous trees, and destroyed outbuildings. Based on this damage, maximum estimated wind in the tornado was 100 to 105 mph.

Flash Flood, Washington

When
May 19, 6:56 PM CST to 9:30 PM CST
Where
Washington County, 1 mi E of Farmington to 0.99 mi E of Farmington
Cause
Heavy Rain
Reported by
Public
Coordinates
36.030, -94.232

Portions of Highway 265 were flooded.

Tornado, Madison

When
May 19, 6:56 PM CST to 6:59 PM CST
Where
Madison County, 3.21 mi SW of Hartwell to 2.07 mi SSE of Hartwell
Rating
EF1
Path length
2.4 mi
Path width
550 yd
Property damage
$60,000
Reported by
NWS Storm Survey
Coordinates
36.082, -93.833

This tornado developed near Bohannon, west of CR 7645 and moved east-northeast across CR 7510 and CR 7855. It snapped and uprooted numerous trees, and destroyed outbuildings. Based on this damage, maximum estimated wind in the tornado was 95 to 105 mph.

Hail, Sebastian

When
May 19, 6:57 PM CST
Where
Sebastian County, 1 mi NW of Barling
Measured
1 in hail
Reported by
Public
Coordinates
35.340, -94.313

Hail, Sebastian

When
May 19, 7:05 PM CST
Where
Sebastian County, 1 mi N of Barling
Measured
0.75 in hail
Reported by
Public
Coordinates
35.344, -94.300

Tornado, Carroll

When
May 19, 7:11 PM CST to 7:20 PM CST
Where
Carroll County, 5.06 mi SW of Metalton to 1.53 mi ENE of Dryfork
Rating
EF1
Path length
7.2 mi
Path width
2,300 yd
Reported by
NWS Storm Survey
Coordinates
36.160, -93.582

This tornado developed north of Highway 412, just east of the Carroll County line and moved east toward Dryfork. The tornado snapped and uprooted numerous trees. Based on this damage, maximum estimated wind in the tornado was 100 to 105 mph.

Tornado, Carroll

When
May 19, 7:21 PM CST to 7:25 PM CST
Where
Carroll County, 1.4 mi SW of Osage to 2.77 mi NE of Osage
Rating
EF1
Path length
4.2 mi
Path width
1,000 yd
Property damage
$30,000
Reported by
NWS Storm Survey
Coordinates
36.165, -93.417

This tornado developed along and just west of Highway 103, south of Osage. It moved northeast across Highway 412, and dissipated after crossing County Road 905. The tornado snapped and uprooted numerous trees, and damaged outbuildings. Based on this damage, maximum estimated wind in the tornado was 95 to 105 mph.

Flash Flood, Sebastian

When
May 19, 7:47 PM CST to 10:15 PM CST
Where
Sebastian County, Ft Smith to 0.97 mi NNE of Barling
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
35.380, -94.420

Portions of multiple roads were flooded across northern Sebastian County.

Flash Flood, Crawford

When
May 19, 7:53 PM CST to 10:15 PM CST
Where
Crawford County, 2 mi W of Kibler to 1.48 mi NE of Crutcher
Cause
Heavy Rain
Reported by
Public
Coordinates
35.430, -94.266

Mays Branch Creek flooded several roads west of Kibler.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2025Every state in 2025This day in weather historyThe tornado archive for Arkansas, 2025Warnings in Arkansas, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1264107, 1264112, 1264119, 1264122, 1264127, 1263255, 1263244, 1264153, 1262463, 1263242, 1264155, 1263246, 1264156, 1262464, 1262465, 1264157, 1264158, 1263248, 1263250.